zbMATH — the first resource for mathematics

Analysis of a stochastic logistic model with diffusion. (English) Zbl 1410.34172
Summary: Taking both white noise and Lévy jump noise into account, a stochastic logistic model with diffusion is proposed and considered. Under some simple assumptions, the almost complete parameters analysis of the model is carried out. In each case it is shown that the population in each patch is either stable in time average or extinct, depending on the parameters of the model, especially, depending on the intensity of the Lévy jump noise. Some simulation figures are introduced to validate the theoretical results.

34F05 Ordinary differential equations and systems with randomness
92D25 Population dynamics (general)
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H20 Stochastic integral equations
Full Text: DOI
[1] Jorné, J.; Carmi, S.; Safriel, U. N., Linear and non-linear diffusion models applied to the behavior of a population of intertidal snail, J. Theor. Biol., 79, 367-380, (1979)
[2] Hastings, A., Dynamics of a single species in a spatially varying environment: the stabilizing role of high dispersal rates, J. Math. Biol., 16, 49-55, (1982) · Zbl 0496.92010
[3] Beretta, E.; Takeuchi, Y., Global stability of single-species diffusion models with continuous time delays, Bull. Math. Biol., 49, 431-448, (1987) · Zbl 0627.92021
[4] Li, M. Y.; Shuai, Z., Global-stability problem for coupled systems of differential equations on networks, J. Differ. Equ., 248, 1-20, (2010) · Zbl 1190.34063
[5] Allen, L. J.S., Persistence and extinction in single-species reaction-diffusion models, Bull. Math. Biol., 45, 209-227, (1983) · Zbl 0543.92020
[6] Freedman, H. I.; Rai, B.; Waltman, P., Mathematical models of population interactions with dispersal II: differential survival in a change of habitat, J. Math. Anal. Appl., 115, 140-154, (1986) · Zbl 0588.92020
[7] Freedman, H. I., Single species migration in two habitats: persistence and extinction, Math. Model., 8, 778-780, (1987)
[8] Lu, Z.; Takeuchi, Y., Global asymptotic behavior in single-species discrete diffusion systems, J. Math. Biol., 32, 67-77, (1993) · Zbl 0799.92014
[9] Cui, J.; Takeuchi, Y.; Lin, Z., Permanence and extinction for dispersal population systems, J. Math. Anal. Appl., 298, 73-93, (2004) · Zbl 1073.34052
[10] Liu, M.; Bai, C., A remark on stochastic logistic model with diffusion, Appl. Math. Comput., 228, 141-146, (2014) · Zbl 1365.92096
[11] Bao, J.; Mao, X.; Yin, G.; Yuan, C., Competitive Lotka-Volterra population dynamics with jumps, Nonlinear Anal., 74, 6601-6616, (2011) · Zbl 1228.93112
[12] Bao, J.; Yuan, C., Stochastic population dynamics driven by Lévy noise, J. Math. Anal. Appl., 391, 363-375, (2012) · Zbl 1316.92063
[13] Zhang, X.; Wang, K., Asymptotic behavior of stochastic gilpin-ayala mutualism model with jumps, Electron. J. Differ. Equ., 162, 1-17, (2013) · Zbl 1292.34045
[14] Wu, R.; Zou, X., Asymptotic properties of stochastic hybrid gilpin-ayala system with jumps, Appl. Math. Comput., 249, 53-66, (2014) · Zbl 1338.60210
[15] Wu, R., Stochastic logistic systems with jumps, J. Appl. Math., 2014, (2014), Article ID 927013 · Zbl 1406.34084
[16] Liu, Q.; Chen, Q.; Liu, Z., Analysis on stochastic delay Lotka-Volterra systems driven by Lévy noise, Appl. Math. Comput., 235, 261-271, (2014) · Zbl 1334.92353
[17] Liu, M.; Wang., K., Dynamics of a Leslie-gower Holling-type II predator-prey system with Lévy jumps, Nonlinear Anal., 85, 204-213, (2013) · Zbl 1285.34047
[18] Liu, M.; Wang, K., Stochastic Lotka-Volterra systems with Lévy noise, J. Math. Anal. Appl., 410, 750-763, (2014) · Zbl 1327.92046
[19] Liu, M.; Wang, K., Population dynamical behavior of Lotka-Volterra cooperative systems with random perturbations, Discrete Contin. Dyn. Syst., 33, 2495-2522, (2013) · Zbl 1402.92351
[20] Zou, X.; Wang, K., Numerical simulations and modeling for stochastic biological systems with jumps, Commun. Nonlinear Sci. Numer. Simulat., 19, 1557-1568, (2014)
[21] Luo, Q.; Mao, X. R., Stochastic population dynamics under regime switching, J. Math. Anal. Appl., 334, 69-84, (2007) · Zbl 1113.92052
[22] Li, X. Y.; Jiang, D. Q.; Mao, X. R., Population dynamical behavior of Lotka-Volterra system under regime switching, J. Comput. Appl. Math., 232, 427-448, (2009) · Zbl 1173.60020
[23] Zhu, C.; Yin, G., On hybrid competitive Lotka-Volterra ecosystems, Nonlinear Anal., 71, e1370-e1379, (2009) · Zbl 1238.34059
[24] Liu, M.; Bai, C., Optimal harvesting of a stochastic logistic model with time delay, J. Nonlinear Sci., 25, 277-289, (2015) · Zbl 1329.60186
[25] Liu, M.; Wang, K., Dynamics of a two-prey one-predator system in random environments, J. Nonlinear Sci., 23, 751-775, (2013) · Zbl 1279.92088
[26] Lo, A. W., Maximum likelihood estimation of generalized Itô processes with discretely sampled data, Econ. Theory, 4, 231-247, (1988)
[27] Applebaum, D., Lévy processes and stochastics calculus, (2009), Cambridge University Press London
[28] Mao, X.; Yuan, C., Stochastic differential equations with Markovian switching, (2006), Imperial College Press London · Zbl 1126.60002
[29] Berman, A.; Plemmons, R. J., Nonnegative matrices in the mathematical science, (1979), Academic Press New York
[30] Kunita, H., Itô’s stochastic calculus: its surprising power for applications, Stochastic Process. Appl., 120, 622-652, (2010) · Zbl 1202.60079
[31] Lipster, R., A strong law of large numbers for local martingales, Stochastics, 3, 217-228, (1980) · Zbl 0435.60037
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.